Soliton solutions and conservation laws of a (3+1)-dimensional nonlinear evolution equation

Creative Commons License

Ekici M., Sonmezoglu A., Adem A. R., Zhou Q., Luan Z., Liu S., ...More

Acta Physica Polonica A, vol.135, no.3, pp.539-545, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 135 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.12693/aphyspola.135.539
  • Journal Name: Acta Physica Polonica A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.539-545
  • Yozgat Bozok University Affiliated: Yes


© 2019 Polish Academy of Sciences. All rights reserved.This work studies a new (3+1)-dimensional nonlinear model, which was introduced by Abdul-Majid Wazwaz in 2014. This new physical model describes the shallow-water waves and short waves in nonlinear dispersive models. Analytical traveling wave solutions including the solitons and plane wave solutions are derived by using the G0/G-expansion technique. Moreover, the conserved quantities of this model are also given.